I've been on Suboxone for a few months well to help with withdrawal from OxyContin and Oxycodone IR. Now I'm wanting to go off of opiates altogether and I'm wondering if the clonidine and sertraline (Zoloft) will help with the withdrawals (which for me include horrible depression). I'm really looking for a support group to help me get through the withdrawals as well.
Will clonidine and sertraline help with Suboxone withdrawal?
- 26 Apr 2010 by CreepyKid
- oxycontin, suboxone, clonidine, oxycodone, sertraline, withdrawal
Added 27 Apr 2010:
Should have clarified. I have weaned myself down on the Suboxone from 24 mg a day to about 1 mg a day, but am hoping these medicines will help with any problems I experience when I make that full jump off. I have properly weaned myself down over the past five months. Don't want/need Suboxone anymore.
27 Apr 2010
CreepyKid... You need to find a licensed Suboxone doctor. You need medical supervision to come off of suboxone. Please don't try this on your own. Zoloft will do nothing to help with the physical withdrawals from any opiate. You won't even care about the depression once the physical agony sets in. Please make an appointment with your doctor. Tell him/her everything you were taking. I'm assuming some of the meds weren't prescribed to you? If they were, go back to that doctor and tell them you need help!
27 Apr 2010
are u experiencing any withdrawal symptoms now. You did a great job getting down that low and 5 months taper is good. i would still taper the 1mg try going every other day then try cutting it to .5mg every other day and keep stretching. you are on such a low dose that i dont think the clonodine will help any but make you sleepy, if you suffer from depression you need a doc for that and remember the cravings will kick in. how are you doing on 1mg if you are feeling fine why not stay there still. Get all your support in place first and have a plan, in my experience when you get down to that level sometimes it helps just to take the 1mg. I take 4mg a day since October of 2009 i tapered down to zero with very little withdrawals but the cravings kicked my ass so i went back on it and im fine.People do fine on suboxone even at low doses and the problem is when they take high doses and come off to fast, your doing good keep doing your homework and give yourself a break.Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a freind struggling wit addiction. He is now in a Suboxone clinic and of course he had a relaps. I suggested he be honest with his Dr.
4 answers • 27 Sep 2009
... script for Endocet/Oxycodone 5mg. I rarely now use. But if I wanted to continue on my own to taper my Oxy, would it make sense to use the 5mg of ...
1 answer • 12 Jan 2010
My partner's at 22 of 24hrs since his last oxy to start Suboxone. He only has mild withdrawal. Safe?
He was taking approximately 150 mg of oxycodone a day for 6 months. He recently cut his doses this passed Wed to 120 mg, Thur 90 mg, Fri 37.5, Sat 30 ...
1 answer • 14 Jul 2010
Ok I am fuuhhhreeeaked out right now someone pleeeasse tell me I'm gonn be ok. I am on day 5 of my withdrawal from oxycodone, I have been using ...
3 answers • 23 Jun 2011
third attempt to post question, so if it shows up numerous times please accept my apologies up front as it doesn't seem to be going through. I ...
2 answers • 14 Aug 2011